Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What causes persistant bruise on upper arm when suffering from viatimin B12 and D deficiency?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
I have a small bruise on my right upper arm that doesn't hurt. However, the bruise has been there for several weeks. it's a purpilish brown in the middle and yellow on the outer edge. I have had major B12 and D deficiencies in the past so I'm just a little bit worried.
Posted Sun, 26 Jan 2014 in General Health
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: Possibility of calcified haematoma Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day It's very much unlikely for the bruise to persist so long. Persistence sometimes could be due to calcification of the haematoma and organisation of the same. I would suggest you to consult your Surgeon for routine examination and confirmation of the same finding. It will be very much reassuring. If the swelling has been of the same size and has not grown then there is not much a thing of concern. I hope it helped In case you require any further assistance, will be glad to assist you. Take care Best Regards Dr T Shobha Deepak MBBS, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor